# SDR DHL2001705519

- Difficulty date: April 17, 2001
- Submitted: May 6, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- MAIN CARGO DOOR CUT-OUT AT BS 510 GILLLINER ATTACHING ANGLE DAMAGED. REMOVED & REPLACED GILL LINER ATTACH ANGLE.
